# SDR ASAA2023083145401

- Difficulty date: August 31, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,304 hours, 13,648 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150100000
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 251TF HAS A DENT GROUNDED - YES. PERFORMED PERMANENT REPAIR ON CABIN FLOOR PANEL 251TF P/N: D5367150100000 FR58 - FR62 IAW A320 SRM 53-02-00-300-001 AND 51-77-11-911-031.
